# SDR ZZDA2011969

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M01675, M01672 FAIL THE EMERGENCY BATTERY PACK CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACKS M01675 AND M01672, PERFORMED FUNCTIONAL CHECK OF THE EMERGENCY LIGHTS, OPS CHECKS IAW AMM 33-51.
